It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2005, 07:02 PM   #1
Senior Member
(female)
 
Join Date: Apr 2005
Location: Des Moines, Iowa
Posts: 209
movin slo HB User
Question Meds = panic attacks and anxieties ??

I feel so stupid All of a sudden I am having anxiety and panic attacks. They scare the you know what out of me. I don't know if they are from a new meds(Nabumetone,methocarbarmol,trazodone )I called my Dr. but she did not call me back today. I also get all shakey inside. ANY ideas?? This is really upsetting, I'm not normally like this and it just started since I started these meds. Do any of you use these meds and had this problem??
I'm bouncing off the walls and scared to death.







Sue

 
Old 05-06-2005, 03:33 AM   #2
Member
(female)
 
Join Date: Mar 2004
Location: outside of Valdosta, GA
Posts: 76
dpaz HB User
Re: Meds = panic attacks and anxieties ??

The only med that you mentioned that I've ever had any problem with similar to yours is the trazadone. It was prescribed for sleep and headaches, but it made my heart beat so hard and fast that I felt like it would beat right out of my chest and also made it feel hard to breathe. When I discussed it with my doc he told me to discontinue it.

 
Sponsors Lightbulb
   
Old 05-06-2005, 01:34 PM   #3
Member
(male)
 
Join Date: Mar 2005
Posts: 82
cajunboy HB User
Re: Meds = panic attacks and anxieties ??

You may want to research these meds on the internet to see what the side effects are. I always check out any new med I take, not only for side effects, but to see if it conflicts with some of the other meds that I take. If you can't do this, or do not find adequate info., don't hesitate to call your pharmacist, that is one of the things that they are there for.

I wish you much peace!

cb

 
Old 05-06-2005, 05:13 PM   #4
Senior Member
(female)
 
Join Date: Apr 2005
Location: Des Moines, Iowa
Posts: 209
movin slo HB User
Re: Meds = panic attacks and anxieties ??

Thanks for the replies. Dr. said that Nabumetone was probably the nasty one. My Body just did not like it and told me so:0.That one is a no-no for me now.Just like Nueranton that makes me sick.
So thank you my friends. It always helps knowing you all are out there!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety & Panic Attacks - Getting really bad!! scon Anxiety 1 09-19-2007 12:12 PM
Anxiety, Panic and Disequilibrium Wowwwweeee Inner Ear Disorders 4 01-04-2006 08:06 AM
My Panic Experience Wowwweee Anxiety 30 09-07-2005 09:01 AM
Just started having panic attacks, looking for help Pharaoh7 Panic Disorders 15 06-17-2004 10:27 AM
Anxiety, Panic & Disequilibrium **PART ONE & PART TWO** Wowwweee Inner Ear Disorders 2 04-15-2004 06:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Cymbalta
Effexor
Elavil
Flexeril
  Neurontin
Percocet
Tylenol
Ultram
Vicodin




TOP THANKED CONTRIBUTORS



bluelakelady (369), WoodsWalker (132), thefarm (111), Glojer (103), tooolgrl (94), biogirl71 (88), janewhite1 (85), kirstee (60), monalisa24 (55), tmrots (41)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!